# SDR A6WA2017092645301

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 40,890 hours, 39,460 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Lt & Rt
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY FUMES FROM PACKS WHEN 10TH STAGE IS SUPPLIED BY APU.   REMOVED AND REPLACED LEFT AND RIGHT COALESCER SOCKS IAW AMM 21-51, OPS CHECKED GOOD, NO ODORS NOTED AT THIS TIME.
